# SDR USAAF99031

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 715381
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1010 - ON APPROACH TO MHT, CREW SELECTED GEAR DOWN.  AN UNUSUAL NOISE WAS HEARD, THEN THE MAIN GEAR GREEN LGIHTS ILLUMINATED.  AFTER APPROXIMATELY 3-5 MINUTES, THE NOSE GEAR GREEN LIGHT ILLUMINATED.  FLIGHT DIVERTED TO BOS AND, AFTER TOWER FLY-BY, LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
